# SDR CA140703004

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,358 hours
- Engine: Pwc PW150A
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Part number: 400SG1108
- Condition: Broken
- Location: V-Band
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APU DC STARTER GENERATOR V-BAND CLAMP, T-BOLT FOUND BROKEN OFF AT THE TEE. QUAD ADAPTER INSPECTED AND FOUND DAMAGED FROM THE STARTER GENERATOR UNSECURED MOVEMENTS DURING OPERATION.  PARTS REPLACED AND RETURNED TO SERVICE.  AFH 7924.21, AFC 5760, SG TSN 1478.20 HRS, 2893.65 CYC, TSR 77.42 HRS, 230.4 CYC.
